Existence of solutions to Burgers equations in a non-parabolic domain
MetadataShow full metadata
In this article, we study the semilinear Burgers equation with time variable coefficients, subject to boundary condition in a non-parabolic domain. Some assumptions on the boundary of the domain and on the coefficients of the equation will be imposed. The right-hand side of the equation is taken in L2(Ω). The method we used is based on the approximation of the non-parabolic domain by a sequence of subdomains which can be transformed into regular domains. This paper is an extension of the work .
CitationBenia, Y., & Sadallah, B. K. (2018). Existence of solutions to Burgers equations in a non-parabolic domain. Electronic Journal of Differential Equations, 2018(20), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.